| Catalog Number |
221840158 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the liner trail was missing a wash to hold on bolt.Surgical delay was unknown.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received: 1- missing piece to hold the trial bolt in place.2- no delay.3-no adverse events.4-surgery date nov 3rd but no used during surgery.5- office has this piece possibly they can provide.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).Investigation summary = > according to the information received, it was reported that the liner trail was missing a wash to hold on bolt.Surgical delay was unknown.The device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device confirmed the complaint.The pin trl lnr 10deg +4 40id 58od snap ring is missing.Device presents signs of normal usage.It is possible that the snap ring popped out of the device due to overtightening of the central screw.The overall complaint was confirmed as the observed condition of the pin trl lnr 10deg +4 40id 58od would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to unintended use errorit has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.